Bipullbacks of fractions and the snail lemma

Giuseppe Metere, Pierre-Alain Jacqmin, Enrico M. Vitale, Sandra Mantovani

Research output: Contribution to journalArticle

1 Citation (Scopus)


We establish conditions giving the existence of bipullbacks in bicategories of fractions. We apply our results to construct a π0-π1 exact sequence associated with a fractor between groupoids internal to a pointed exact category
Original languageEnglish
Pages (from-to)5147-5162
Number of pages16
JournalJournal of Pure and Applied Algebra
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Bipullbacks of fractions and the snail lemma'. Together they form a unique fingerprint.

  • Cite this

    Metere, G., Jacqmin, P-A., Vitale, E. M., & Mantovani, S. (2019). Bipullbacks of fractions and the snail lemma. Journal of Pure and Applied Algebra, 223, 5147-5162.